# SDR IPXA2018121036772

- Difficulty date: December 7, 2018
- Submitted: December 12, 2018
- Operation: Air carrier
- Aircraft: N137UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0820
- Aircraft time: 19,475 hours, 12,109 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Handle
- Condition: Lack Of Lube
- Location: Crew Entry
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CREW ENTRY DOOR CAN NOT BE LOCKED FROM OUTSIDE.  LUBRICATED THE OUTSIDE DOOR HANDLE MECHANISM, OPS CHECKED GOOD IAW MM 52-00-00-060.
